# SDR FDEA201010214164

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: NRC6052506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR5 SPOILER UPPER SURFACE OTBD FWD REPAIR AND FOUND IT DELAMINATED.  REMOVED EXISTING REPAIR AND INSTALLED A METAL BOND REPAIR, SEALED ALODINED PRIMED AND PAINTED IAW SRM 57-10-00, VOL I AND SRM 51-71-00, VOL II.
